# SDR DALA2025010600106

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 116,654 hours, 17,217 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: RESECURED LIGHT SWITCH PER B767-300 AMM 52-73. OPS CHECK OK. (0738940)
